# SDR DALA2024010210770

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N828NW
- Make and model: Airbus A330-302
- Aircraft serial: 1720
- Aircraft time: 29,677 hours, 3,761 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3328 SEAT 39F STRUCTURE WEAK SEAT WOBBLES. CORRECTIVE ACTION: SEAT ATTACHING POINT FROM SEAT PAN TO SEAT BACK SHEARD OFF ON R/H SIDE. 12/30/2023 INSTALLED MISSING HARDWARE. (5036524)
